# SDR CALA2014072100974

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 74,569 hours, 18,432 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

THIS ENTRY FOR SDR ONLY AT FL 40 GOT SMOKE EICAS MSG CAME ON & WENT OFF CAME ON AGAIN & FLIGHT ATTENDANT REPORTED SMOKE IN AFT CABIN LIGHT HAZE & AFT SMOKE ALARM CAME ON.  CREW ELECTED TO DIVERT INTO PIT.  PERFORMED SMOKE & ODOR CONDITIONAL INSPECTION IAW AMM 05-51-58.  REF ADDITIONAL LOGS FOR REPLACEMENT & REPAIR OF ALL ITEMS LP 7834992, 7834997, 7834995, 7834994 & 7834996.
